# SDR 20001016SH022

- Difficulty date: September 11, 2000
- Submitted: October 16, 2000
- Operation: General aviation
- Aircraft: N3237U
- Make and model: Cessna 421C
- Aircraft serial: 421C0112
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 510011075
- Condition: Cracked
- Location: Collet
- Part time: 4,520 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE CHANGING DEFECTIVE FUEL TANK SELECTOR VALVE (LEFT), FOUND MAIN FUEL LINE TO BOOST PUMP HAD A CRACKED COLLET.  NEW LINE INSTALLED.  SUBMITTER STATED LEAK OR FAILURE OF THIS LINE COULD CAUSE ENGINE FAILURE AND/OR FIRE.  CAUSE OF FAILURE UNKNOWN.  (X)
